# SDR HALA2017021400025

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 25,536 hours, 3,981 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 58-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, ZONE 270, FRAMES 58.5 - 67.5, +450 SEAT TRACK FOUND CORRODED.  REPLACED SEAT TRACK LP 2890483
